# SDR C77A20150101001

- Difficulty date: January 1, 2015
- Submitted: January 1, 2015
- Operation: Air carrier
- Aircraft: N747CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000187
- Aircraft time: 17,939 hours, 14,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Fuselage
- Part time: 17,939 hours, 14,687 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED THE WASTE PAN INTERNAL DOUBLER PN 170-66931-001 TO HAVE CORROSION DAMAGE.  THE DAMAGED SKIN DOUBLER IS LOCATED BETWEEN FRAME 88 - 89 & STRINGER -25R TO -28R.  REF FIGURE 1 FOR CORROSION DAMAGE LOCATIONS & DIMENSIONS IN MULTIPLE LOCATIONS.  THE PERMANENT REPAIR ACCOMPLISHMENT BY REPLACEMENT OF THE CORRODED DOUBLER WILL BE ACCOMPLISHED IAW ORIGINAL PRODUCTION DWGS & SRM.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  ACCOMPLISHMENT OF THIS REPAIR IS ON EO E170-53MR-023 REV IR UNDER WO 1518302.
